Illinois Journal of Mathematics

A characterization of solutions to a perturbed Laplace equation

Phillip O. Staples and John A. Kelingos

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 22, Issue 2 (1978), 208-216.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048731

Digital Object Identifier
doi:10.1215/ijm/1256048731

Mathematical Reviews number (MathSciNet)
MR490822

Zentralblatt MATH identifier
0375.35018

Subjects
Primary: 35Q05: Euler-Poisson-Darboux equations
Secondary: 31A35: Connections with differential equations 35R05: Partial differential equations with discontinuous coefficients or data

Citation

Staples, Phillip O.; Kelingos, John A. A characterization of solutions to a perturbed Laplace equation. Illinois J. Math. 22 (1978), no. 2, 208--216. doi:10.1215/ijm/1256048731. https://projecteuclid.org/euclid.ijm/1256048731


Export citation